| Model Number |
M52171 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Codes |
Skin Infection (4544); Implant Pain (4561)
| Date of Event |
09/11/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Infections are known to occur, considered in the risk management file and communicated in the ifu.There are no indications that the occurred is a result of manufacturing or component failure.These incidents do not involve serious injury and are not considered as safety issues, but they are reported due to the intervention required for the patient to be able to continue using the bone anchored hearing system.
Event or Problem Description
Skin irritation/infection.